# SDR SCNA99074

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, THE NUMBER ONE ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  UPON INSPECTION OF THE NUMBER ONE STRUT FOUND A LOOSE CLAMP.  REMOVED AND REPLACED CLAMP AS REQUIRED.  OPERATIONALLY CHECKS GOOD, NO FURTHER DISAGREEMENT NOTED.
